MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS, INC. ATELLICA IM BR 27.29 (BR); SYSTEM, TEST, IMMUNOLOGICAL, ANTIGEN, TUMOR,

SIEMENS HEALTHCARE DIAGNOSTICS, INC. ATELLICA IM BR 27.29 (BR); SYSTEM, TEST, IMMUNOLOGICAL, ANTIGEN, TUMOR,
Model Number N/A
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 06/17/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Siemens performed an internal correlation between atellica im br lot 047243/cg47 and lot 047245/cg47.Ten samples ranging from 16.45-176 u/ml were tested and the average percent bias observed was 2.73%.Siemens continues to investigate.
 
Event or Problem Description
The customer observed a bias between two lots of atellica im 1600 br 27.29 (br) reagents on six patient samples.There are no reports that treatment was altered or prescribed due to the bias between atellica 1600 br results.
 
Additional Manufacturer Narrative
Siemens healthcare diagnostics filed initial mdr 1219913-2020-00171 on (b)(6) 2020.Additional information from (b)(6) 2020: poor patient correlation was observed with atellica im 1600 br 27.29 (br) between reagent lots 047243, and 047245.A correlation was performed by siemens, comparing br lot 047243/cg47 to br lot 047245/cg57.The average percent bias observed was 2.73%.The samples tested during the correlation are from throughout the assay range 16.45-176 u/ml.The samples used by the customer for their correlation were not from throughout the assay range,but ranged from 26.12-64.78 u/ml.The poor patient correlation results observed by the customer was not observed in siemens' internal testing.Siemens technical application specialist (tas) went to customer site and recalibrated with a new lot of reagent (lot 047249) and reran a patient correlation with acceptable results.Siemens is unable to rule out sample specific issue.Based on the investigation, no product problem was identified.The customer is operational.No further action is required.The result and conclusion codes have been updated to reflect the investigation results.Reference section h6 of this report for the updated codes.

Brand Name
ATELLICA IM BR 27.29 (BR)
Common Device Name
SYSTEM, TEST, IMMUNOLOGICAL, ANTIGEN, TUMOR,
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS, INC.
511 benedict avenue
tarrytown, ny
MDR Report Key10258139
Report Number1219913-2020-00171
Device Sequence Number14323770
Product Code MOI
UDI-Device Identifier00630414598048
UDI-Public00630414598048
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K982680
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/24/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/04/2020
Device Model NumberN/A
Device Catalogue Number10995477
Device Lot Number243
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/17/2020
Supplement Date Received by Manufacturer07/30/2020
Initial Report FDA Received Date07/10/2020
Supplement Report FDA Received Date08/24/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1